# SDR DALA2015051803320

- Difficulty date: May 16, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 53,497 hours, 23,318 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR SLIDE FOUND OUT OF SLIDE BUSTLE AND RESTING ON EXTERIOR STAIRS UPON OUR ARRIVAL AT ACFT.  SLIDE NOT INFLATED BUT PNUE ASSIST CYL DISCHARGED.  REMOVED DOOR LINER ADJUSTED DISARM CABLE  IAW AMM 52-11.
